# SDR USAA980624

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409245
- Condition: Cracked
- Location: Mlg Ww
- Part time: 37,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK MLG WHEEL WELL LBL 30 WEB PANEL.  INSTALLED WEB AND STIFFENER PER EA 63025 AND SRM 53-60-51.  (M)
